<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2283</article-id>
      <title-group>
        <article-title>Generalized homoderivations and their orthogonal properties</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Alhaidary</surname>
            <given-names>Zahraa S.M.</given-names>
          </name>
          <aff>Department of Mathematics and Computer Applications, College of Applied Sciences, University of Technology, Baghdad, 10066, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Faraj</surname>
            <given-names>Anwar Khaleel</given-names>
          </name>
          <aff>Department of Mathematics and Computer Applications, College of Applied Sciences, University of Technology, Baghdad, 10066, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>5-A</issue>
      <fpage>1057</fpage>
      <lpage>1065</lpage>
      <pub-date date-type="pub">
        <day>27</day>
        <month>06</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>This paper investigates the orthogonality of generalized homoderivation mappings in semiprime rings, with an emphasis on specific identities involving their product and composition. The concept of orthogonal generalized homoderivations is introduced, broadening the scope of previously established results. Two Generalized homoderivation mappings (𝒦, ȡ) and (∂, µ) of a ring 𝕄 are considered orthogonal if the following conditions hold for all ℘, τ∈ 𝕄: i.    If  𝒦 is a zero-power valued mapping and the products  𝒦(℘)∂(τ) and ȡ(℘)∂(τ) are identical to zero. ii.    If the product 𝒦(℘)∂(τ) and the compositions ȡ∂ and ȡµ are all zero. These results offer new insights and generalizations on homoderivations in semiprime rings.</p>
      </abstract>
      <kwd-group>
        <kwd>Homoderivation</kwd>
        <kwd>Orthogonal generalized homoderivation</kwd>
        <kwd>Semiprime ring</kwd>
        <kwd>Derivation</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
